# SDR UPS99231132

- Difficulty date: November 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N950UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19718
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stiffner
- Condition: Corroded
- Location: 31-1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SI CORROSION (C53-111-01.00-01) ON SIDES OF E/E DOOR WARNING SWITCH COVER HOUSING.  REPLACED STIFFENER BS 450-452 LBL 10 TO RBL 13 AND DOOR SWITCH HOUSING SAME BS LBL 2 TO RBL 6 PER 727 SRM 51-30-2, 51-20-1, 51-30-5, 51-20-151 AMD MM 52-40-11.
